# SDR YV3R2020050900251

- Difficulty date: February 28, 2020
- Submitted: May 9, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-GEA
- Make and model: Robsin R44
- Aircraft serial: 2592
- Aircraft time: 58 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Unit
- Part number: A5699
- Part serial: LOT113
- Condition: Inoperative
- Part time: 58 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED LOW RPM WARNING UNIT P/N: A569-9 WAS INOPERATIVE.
